MathSciNet Relay Station
MathSciNet bibliographic data
MR192188 (33 #415) 35.45 (35.65)
Agranovič, M. S.; Višik, M. I. Elliptic problems with a parameter and parabolic problems of general type. (Russian) Uspehi Mat. Nauk 19 1964 no. 3 (117), 53–161.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement